# SDR AALA201602279004

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 48,024 hours, 17,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT GALLEY FLASHLIGHT DOES NOT WORK.  REPLACED BATTERY IN FLASHLIGHT & OPERATIONAL CHECKED GOOD.
